# SDR SWAA2018021419667

- Difficulty date: February 5, 2018
- Submitted: February 14, 2018
- Operation: Air carrier
- Aircraft: N781WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 30601
- Aircraft time: 61,391 hours, 35,888 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63551101
- Part serial: 02978A
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR SLIDE HAD LOW PRESSURE.  R & R THE SLIDE IAW MT.
